# SDR SIMA20220507012

- Difficulty date: May 7, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Fr 87
- Component: Shear Clip-Ctli
- Component part number: 17066041002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 87 IS CORRODED BETWEEN STR 26 RT AND STR 27 RT (MAJOR REPAIR)-C/A-COMPLETE:RAR'D SHEAR CLIP AT FR 87 IS CORRODED BETWEEN STR 27 RT AND STR 28 RT IAW SRM 51-40-08.
